# SDR QXEA200701727

- Difficulty date: November 18, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 22,309 hours, 32,300 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Part serial: 0610073
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT 2093 RETURNED TO FIELD, RIGHT AFTER TAKEOFF THROUGH 3000, THE SMOKE ALARM IN THE BATHROOM WENT OFF.  LASTED FOR 2-3 MINUTES AND THEN STOPPED AFTER IT EXTINGUSHED.  THE FLIGHT ATTENDANT SAID THE GREEN LIGHT CAME BACK ON.  ON THE ALARM THE FLIGHT ATTENDANT SAID HE HAD SMELLED SMOKE IN THE BATHROOM. MAINTENANCE REMOVED AND REPLACED THE SMOKE DETECTOR AS A PRECAUTIONARY MEASURE.  AIRCRAFT RETURNED TO SERVICE.
